# SDR AALA201807059010

- Difficulty date: June 15, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CRACK INDICATION FOUND ON INTERCOSTAL (FITTING) AT THE NR 7 R1 DOOR STOP FITTING AND FRAME 16. REPLACED INTERCOSTAL (FITTING) PER SRM 51-72-11.
